# SDR A6WA202103267727

- Difficulty date: March 18, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 39,108 hours, 37,801 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R310163
- Condition: Damaged
- Location: Fs383
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE TO OF FUSELAGE AT FS383 LEFT OF STRINGER 0 TO EDGE OF ANTENNA   ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED DAMAGE AT FS383 LEFT OF STR0, PERFORMED UT THICKNESS CHECK, REMAINING  MATERIAL 0.052", PERFORMED HFEC NO DEFECTS NOTED, AREA IS WITHIN LIMITS, APPLIED  ALODINE REF REO 601R-53-00-115 REV E DATED 2013/09/18
